MAUDE Adverse Event Report: BECTON DICKINSON & CO (FRANKLIN LAKES) BD VACUTAINER® ULTRATOUCH¿ PUSH BUTTON BLOOD; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION

BECTON DICKINSON & CO (FRANKLIN LAKES) BD VACUTAINER® ULTRATOUCH¿ PUSH BUTTON BLOOD; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION
Catalog Number 368689
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.The information for the additional medical device type is as follows: d.2b.Medical device type: fpa.The information for the additional common device name is as follows: d.2a.Common device name: set, administration, intravascular.
 
Event or Problem Description
It was reported that while using the bd vacutainer® ultratouch¿ push button blood that blood is coming back up to the needle once it gets to the vacutainer piece.This occurred one time.No patient impact reported.
 
Additional Manufacturer Narrative
Investigation summary: bd received one photo for investigation.The customer's photo shows a device with traces of blood in the tubing.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has been confirmed for the indicated failure mode: insufficient blood flow.No definitive root cause could be established for the reported defect.Based on the low defect rate for the batch in question, no actions are planned at this time.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for the identification of emerging trends.
 
Event or Problem Description

Brand Name
BD VACUTAINER® ULTRATOUCH¿ PUSH BUTTON BLOOD
Common Device Name
TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION
Manufacturer (Section D)
BECTON DICKINSON & CO (FRANKLIN LAKES)
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON, DICKINSON & CO., (BD)
1575 airport road
sumter SC 29153
Manufacturer Contact
anand singh
1 becton drive
franklin lakes, NJ 07417
2018475186
MDR Report Key23923695
Report Number1024879-2025-02292
Device Sequence Number8824765
Product Code JKA
UDI-Device Identifier00382903686896
UDI-Public(01)00382903686896(11)250711(17)270630(10)5192963
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K212724
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number368689
Device Lot Number5192963
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2025
Supplement Date Received by Manufacturer03/05/2026
Initial Report FDA Received Date12/30/2025
Supplement Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown